# SDR R61A20100081

- Difficulty date: February 17, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 15,282 hours, 11,143 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED L-1 DOOR WAS STIFF WHEN OPENING FROM THE OUTSIDE, THE GATE WAS UNABLE TO HOLD THE DOOR OPERATOR UP WHILE PULLING DOOR OPEN.  MAINTENANCE PERFORMED L-1 DOOR ADJ/TEST PER EMB AMM 52-12-52, OPS CHECK GOOD.  A/C WAS RELEASED BACK INTO SERVICE.
